# SDR UPS97824634

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5711 · Wing Spar
- Part: Spar Plate
- Condition: Cracked
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND REINFORCEMENT PLATE ON BOTTOM OF LOWER FRONT SPAR CRACKED AT STA XW408.  FABRICATED REPAIR DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DACO SERVICE REWORK DRAWING SR08570014 AND DC8 SRM 57-1-8, 51-1-21 AND 51-3-0 UPS EO DC8-54-0043.
